Skip to main content

Research Repository

Advanced Search

Continuity of the integrated density of states on random length metric graphs.

Lenz, D.; Peyerimhoff, N.; Post, O.; Veselic, I.

Authors

D. Lenz

O. Post

I. Veselic



Citation

Lenz, D., Peyerimhoff, N., Post, O., & Veselic, I. (2009). Continuity of the integrated density of states on random length metric graphs. Mathematical Physics, Analysis and Geometry, 12(3), 219-254. https://doi.org/10.1007/s11040-009-9059-x

Journal Article Type Article
Publication Date 2009-08
Deposit Date Jan 17, 2011
Journal Mathematical Physics, Analysis and Geometry
Print ISSN 1385-0172
Electronic ISSN 1572-9656
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 12
Issue 3
Pages 219-254
DOI https://doi.org/10.1007/s11040-009-9059-x